# SDR CALA2009011600040

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 23,358 hours, 9,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM ATC ANTENNA AIRCRAFT SURFACE CORRODED.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-01.  FABRICATED AND INSTALLED DOUBLER PER ECRA 5330-03875.
